Recurrent toxin-mediated perineal erythema: A case report and literature review [TURKDERM]
TURKDERM. 2013; 47(4): 236-238 | DOI: 10.4274/turkderm.24445  

Recurrent toxin-mediated perineal erythema: A case report and literature review

Sema Aytekin
S. B. Haydarpasa Numune Training And Research Hospital, Clinic Of Skin And Venereal Diseases, Istanbul, Turkey

Recurrent toxin-mediated perineal erythema (RTPE) is a benign self-limiting mucocutaneous disorder that caused super antigens produced by staphylococci and streptococci. It is characterized by generally asymptomatic well-emarginated desquamating erythema involving the perineum, groin or lower abdomen. Other typical features of illness such as acral edema, strawberry tongue and mucositis are often present. RTPE recover rapidly following antibiotic therapy. Herein we report 10-year-old boy with RTPE who presented strawberry tongue, recurrent desquamating perineal erythema. We also reviewed the literature on diseases that toxin mediated and/or with perineal erythema. Pediatric patients with exanthema are mostly seen primarily by pediatrician or family physician, are rarely also seen by dermatologist. With this report, we wish to alert the dermatologists.

Keywords: Perineal erythema, Recurrent toxin-mediated perineal erythema, Baboon syndrome, symmetrical drug-related intertriginous and flexural exanthema, SDRIFE


Toksinlerle oluşan rekürren perineal eritem: Olgu sunumu ve literatür değerlendirmesi

Sema Aytekin
S. B. Haydarpaşa Numune Eğitim Ve Araştırma Hastanesi, Deri Ve Zührevi Hastalıklar Kliniği, İstanbul, Türkiye

Toksinlerle oluşan rekürren perineal eritem (TORPE), stafilokok ve streptokok süperantijenleriyle oluşan, kendiliğinden iyileşen bir hastalıktır. İnguinal bölge, perine veya alt abdomende yerleşen, genellikle asemptomatik, iyi sınırlı deskuamatif eritemle karakterizedir. Hastalığın diğer tipik özellikleri ise akral ödem, çilek dil ve mukozittir. TORPE, antibiyotik tedavisini izleyen günlerde hızla iyileşir. Burada 10 yaşında, çilek dil ve rekürren deskuamatif perineal eritem bulunan TORPE li bir olgu sunulmaktadır. Ayrıca toksinle oluşan ve/veya perineal eritem bulunan hastalıklar literatürde değerlendirilmiştir. Egzantemli pediatrik hastalar genellikle aile hekimleri veya pediatristler, nadiren de dermatologlar tarafından değerlendirilir. Biz bu olguyla dermatologların dikkatini çekmek istedik.

Anahtar Kelimeler: Perineal eritem, Recurrent toxin-mediated perineal erythema, Baboon sendromu, simetrik ilaçla ilişkili intertrijinöz ve fleksural egzantem, SDRIFE


Sema Aytekin. Recurrent toxin-mediated perineal erythema: A case report and literature review. TURKDERM. 2013; 47(4): 236-238

Corresponding Author: Sema Aytekin, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar